Nexium in spanish

Common Questions and Answers about Nexium in spanish

nexium

I went to the doctor back in October I believe because I felt like I had something stuck in my throat and I had a very minute ammount of blood in my saliva when I spit. Anyway, he told me I have a sinus infection and gave me antibiotics. Now I have always had allergies and plenty of sinus infections and I knew this was no sinus infection. So I take the antibiotics and nothing changes. So I go back to the same doctors office to see a different doctor.
results normal. I also get the pains in my left and right chest and lower abdomen, but it always goes away. Eat light until it passes.
Of course, I do not believe all what is written in the net, but the Spanish Agency of Medicament sent an alert last year to doctors to check for Magnesium deficiency on long term patients on PPIs. Might be in USA, but the magnesium levels are not normally included in the standard blood tests in Spain. Similarly there are many reports showing big increase of broken hips because under PPIs you cannot assimilate the Calcium.
Also Doctors found that her body created an antibody for the Thyroid problem that my mom had. The name is Hipotiroisdismo de jashimoto.(in spanish) I got a blood test from my last Doctor and he said that I have a thyroid antibody. Thyroblobulin AB 45.4 IU ml I dont know what it means. I hope this is the beggining of starting to get better. At least if I know what I have I can treat it. Thank you so much for reading my story! I would appreciate any comment.
I have a very annoying throat problem that effects my speaking. My current job is in a call center where i am constantly talking on the phone. I have been having so many problems with my voice effecting my work I don't know what to do anymore. One of the main problems was excess mucus in throat and getting to the point I can barely talk to someone on the phone. Usually this was after eating. So I have been watching the food I eat and don't eat foods like dairy or cheese especially before I work.
He loves my voice and called me to tell me(which I felt so honored). But to go over Harlem and sing jazz and rehearse in Spanish Harlem at night, no thanks I'll pass. See ya later. Hope all is well.
You see, pesticide poisoning is in POOR neighborhoods - as soon as I told my friend who had grown up in Spanish Harlem what the problems were, he said "pesticide". Apparently it's common where cheap apartments are in NYC, which I've been forced to move to due to the economy. But doctors and other Health Industry Pros would never live in a place where the landlord, to cut corners, would use their idiot son instead of a real exterminator.
I have studied the entire human body (in my profession), and have close friendships with several internists. However, I have no health insurance. Based on what I've studied and have been told, the most likely culprits are gastroparesis (very slow emptying of the stomach) OR gall bladder disease. It is true that when your stomach retains its food load an excessively long time, the contents can somewhat "ferment." I also have been told that bile typically tastes sulfuric.
Hi, I have just diagonized with GERD only but negative to H.Poly bacteria. I have to tried variety of medicines (including homeo) for GERD but nothing works. Usually I don't blurp a lot. But there is lot of pain (not pain exactly but sort of strange feeling on the upper part of the stomach and doctors say this is common due to GERD) But I must say that I felt a lot better with had the candida related drug (Called Threelac bought from US). Usually I feel worse during the winter.
I do feel in control of my depression but I seem to have no control over my weight. I am hopeful that after I am off the drug 100% that my body will return to some kind of normal - fingers crossed! Please everyone keep posting - I want to know how things are going for you too. Thanks.
MedHelp Health Answers